EconPapers    
Economics at your fingertips  
 

3‐Adic System and Chaos

Lidong Wang, Yingnan Li and Li Liao

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: Let (Z(3), τ) be a 3‐adic system. we prove in (Z(3), τ) the existence of uncountable distributional chaotic set of A(τ), which is an almost periodic points set, and further come to a conclusion that τ is chaotic in the sense of Devaney and Wiggins.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/838639

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:838639

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:838639